# SDR IPXA2172523

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE WILL NOT DISARM UPON ARRIVAL DEFERRED IAW MEL 52-11-01-03.  CLEANED GIRT BAR AND SLIDE OF ALL OLD GREASE. INSTALLED NEW GREASE IAW MM 52-10-30-05 PARA C.3. SLIDE ARMS AND DISARMS.   ACFT OK TO CONTINUED.
